# SDR P5CA9500628

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 294-614
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON LOWER SKIN LEFT WING BETWEEN WS 294 AND 614.  REMOVED AND TREATED PER BOEING SRM 51-10-01, WITHIN LIMITS PER 57-10-01.
